# SDR CALA2024042201197

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500025
- Condition: Corroded
- Location: Bs 1285-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE IB SUPPORT ON THE LOWER SURFACE AT THE IB AFT ATTACH POINT FOR PDU 8 R BETWEEN STA 1285 AND STA 1307 AT RBL 26.   REMOVED & REPLACED FLOOR SUPPORT BS 1285-1307 RBL26 IAW SRM 51-40-02 PARA 7.
